MathSciNet Relay Station
MathSciNet bibliographic data
MR2329637 35K55 (35K20 47J30 47N20)
Yin, Jingxue; Jin, Chunhua Critical extinction and blow-up exponents for fast diffusive $p$-Laplacian with sources. Math. Methods Appl. Sci. 30 (2007), no. 10, 1147–1167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement